MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the legal brief, before (b)(6) 2013, patient began medical treatment left knee arthritis.Before (b)(6) 2013, the orthopaedic surgeon indicated that the patient met the criteria for a total knee replacement on his left knee.On or about (b)(6) 2013, surgeon implanted the recalled optetrak components into patient's left knee.On or about (b)(6) 2022, patient underwent surgery to remove the optetrak and replaced it with another implant.On or about (b)(6) 2022, surgeon found that the recalled optetrak polyethylene failed.No other patient/medical information provided.
 
Additional Manufacturer Narrative
Concomitant medical products: logic femoral ps cem left sz 5 (cat# 02-010-01-0250 / serial# (b)(4)).One peg patella 35mm (cat# 200-03-35 / serial# (b)(4)).Lgc tibial fit tray cem sz 5f / 4t (cat# 02-012-45-5040 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
(h3) as reported by the legal brief, before on (b)(6) 2013, patient began medical treatment left knee arthritis.Before on (b)(6) 2013, the orthopaedic surgeon indicated that the patient met the criteria for a total knee replacement on his left knee.On or about on (b)(6) 2013, surgeon implanted the recalled optetrak components into patient's left knee.On or about on (b)(6) 2022, patient underwent surgery to remove the optetrak and replaced it with another implant.On or about on (b)(6) 2022, surgeon found that the recalled optetrak polyethylene failed.No other patient/medical information provided.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16208189
Report Number1038671-2023-00049
Device Sequence Number20179095
Product Code JWH
UDI-Device Identifier10885862173713
UDI-Public10885862173713
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2020
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM
Device Catalogue Number02-012-44-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer01/25/2023
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale